# SDR AD6A99004

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82178
- Make and model: Lkheed 382G
- Aircraft serial: 5048
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, D

## Discrepancy

ON TAXI OUT, NR 2 ENGINE NACELLE OVERHEAT LIGHT ILLUMINATED.  RETURNED TO MAINTENANCE.  FOUND WIRES LOOSE ON DETECTORS.  WIRES TIGHTENED BY MAINTENANCE.  OPS CHECKED OK.  CONTINUED WITH FLIGHT.  (X)
